# SDR SWAA2015022436869

- Difficulty date: February 18, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 36,012 hours, 20,735 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM SEAT TRACK FLANGE CRACKED AT BS 727A, LBL 44.5, HOLE D.  REPAIRED FLANGE IAW SRM.
